# SDR GTIA010402

- Difficulty date: May 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1456 - GEAR DOOR LIGHTS STAYS ON.  AFTER GEAR RAISED LIGHT GOES OUT, WHEN HYD SWITCHED TO LOW LIGHT ON, STAYED ON AND FLICKERING IN FLIGHT.  READJUSTED LEFT MLG DOOR PROX SENSOR IAW MM 32-60-05.  OPS CHECK GEAR WARNING SYSTEM SEVERAL TIMES.  OPS NORMAL.  (M)
